# SDR DHL2007783519

- Difficulty date: June 5, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOWING AT FASTENERS ON LWR FUSELAGE STR 27L, BS 620.  REMOVED SHEAR TIE AT STA 620 BETWEEN STR 26L AND 27L IAW B727 SRM 51-30-2.  FABRICATED NEW T-ANGLE SHEAR TIE FROM BAC1505-100246 7075T6, .063, 6.50 BY 2 IAW B727 SRM 53-10-2, FIG 3 AND 51-10-3, FIG 1.  TREATED, PRIMED AND INSTALLED SHEAR TIE IAW B727 SRM 51-10-2 AND 51-30-2.
